Thursday, October 10, 2013
Be patient, I am setting this story up. I take Gabapentin, Lamotrigine (both for MS pain), high doses of Vitamin D, probiotics, cranberry pills, Tecfidera, and Clonazepam for really bad anxiety.
I had to go into the office since my primary doctor left (I know why now) and I needed to get a new prescription for Clonazapam since it had expired. I take .5 mg once a day which I cut in half and take half in the morning and half at night. I decided that since this office was close to the infusion center I would go after my 3rd infusion to see this new nurse practitioner. OK MISTAKE, I was buzzing at this point but I was going to run out of my medication so I thought it would be ok.
She walked into the exam room. She looked at my file on the computer. She proceeded to tell me I was an addict. I was addicted to all my MS medications (Gabapentin and Lamotrigine) and should go off them right away. They are not serving any purpose. She kept on repeating, “I know, I can look up these meds so you are not fooling anybody.” She asked me about Clonazapam and asked me why I was on it. Again she said, you are not fooling me, I can look this up. Really BITCH, I want to choke you right now; I am full of steroids. I told her I have really bad anxiety which was probably due to MS, I get very frustrated and lose patience very easily which is not like me. She then accused me of refilling this drug more than I should. WHAT???? REALLY? I can only get 3 months at a time and can’t refill it until 3 months later, it is impossible to do that. She looked at me and accused me of getting it off the streets. What the FUCK!!!!! I told her no and then she told me it was just a matter of time that I did. I was an addict, she knows because she can look it up.
She ended up giving me a prescription for Clonazapam with no refills and I left shaking. I HAVE ANXIETY BITCH AND YOU MADE IT WORSE RIGHT NOW NOT TO MENTION THE BUZZING IN MY BODY FROM 3 INFUIONS SO FAR OF STERIODS. She was lucky I didn’t have a gun.
Needless to say I left so sick and proceeded to be that sick for days. She really messed me up so bad; I was having an EXASERBATION BITCH..
I really really hate people who think they know everything just because they are a nurse or doctor. This nurse admitted she didn’t know anything about MS and I really think she didn’t know what the initials MS meant.
I am still steaming about this after 2 weeks now. What a BITCH. I am not ever ever going back there and have already acquired a new primary doctor. In that practice they only have nurse practitioners working right now. I know why my doctor left without any notice. I really loved her and hope the best for her. I just know this place is not good for her.
I am still so so pissed off and can’t let it go. I have a brochure with this bitch’s face on it so I am taking it to my neurologist. I will tell him about this visit. I hope he calls her out of it. Stupid bitch.
Friday, October 4, 2013
Im not taking any Multiple Sclerosis meds! I'm getting worse, lots of lesions! I need to put my big girl panties on and take medication! I will be taking Tecfidera!
I have always been afraid to take medication. I have been like that all my life. Now I have Multiple Sclerosis, need I say more?
I was brave and took all the ABCR’s as well as IVIG, steroids. I was a good girl but hated the side effects as well as the needles. Lots of medication now; some for spasms, some for bladder, some for anxiety, vitamins, etc., I am so sick of it!
I just saw my neurologist a few weeks ago. I am getting worse, lots of lesions, hey I know it; I can feel it. After a lot of thought, I decided to be brave now. I need to put my big girl panties on and take medication. I will be taking Tecfidera. Ugh!
Posted by MSnewsChanel.com.com at 12:57 PM